# SDR A6WA201845541

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 37,273 hours, 35,244 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 06242H1528
- Condition: Cracked
- Location: Cockpit
- Part time: 25,436 hours, 24,875 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD CRACKED AT 21,200'.  C/W QRH.  RETURNED TO CAE,  LANDING OVERWEIGHT AT 48,240 LBS.  LANDING WAS SMOOTH.
